On the uniqueness of the infinite cluster of the vacant set of random interlacements

Teixeira, Augusto . The Annals of Applied Probability 2009. 19 (1) :454-466

Locate this article in:

Bibtex

@article{CIS-233791,
  Author = {Teixeira, Augusto},
  Title = {On the uniqueness of the infinite cluster of the vacant set of random interlacements},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {1},
  Year = {2009},
  Pages = {454--466},
  Keywords = {Percolation, Random walks}
}

Similar articles